# SDR CALA2018012000256

- Difficulty date: January 20, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 77,753 hours, 19,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR LEAF SPRING AND SLIDER BLOCK MECHANISM,  FWD POSITION HAS COME ADRIFT FROM SLIDE PACK.  BLOCK MECHANISM AND GIRT BAR REINSTALLED,  FUNCTIONAL TESTED AND OPERATES NORMALLY IAW MM 25-66-10.  PERFORMED AN OPS CHECK IAW AMM 25-66-10, AND ARMED AND DISARM DOOR,   OPS OK,  INSPECTED THE GIRT BAR,  OPS OK.
